I’ve been on the daily copaxone for two weeks now. Has a anyone experienced anxiety long after taking? Not right after injection, but more like a day or two after. Is this normal?
@A MyMSTeam Member i think youre totally right!! I started having positive thought’s about and it’s gotten better! I will definitely check it out :)
Could it be your body's response to something new? Maybe after a month or so, you'll adapt and it will go away.
When I take my medication, I think about the medication being a dose of power that my body is craving. That mentality has helped me a lot, especially throughout my recovery from being unable to walk!
Follow my blog msbrightside.blog ..I talk a bit more about how positive thinking has legit effects on your body and how you feel :)
I do I know that the ones I am on work, but I know there were some that did not work for me & I stopped taking them. lot's of Hugs Love & Prayers, All My Friends.
We never share your personal information with anyone.